# SDR HEEA073573

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N2619
- Make and model: Bell 206L-3
- Aircraft serial: 51375
- Aircraft time: 9,777 hours
- System (JASC): 6200 · Main Rotor System
- Part: Bolt
- Part number: 206011135007
- Part serial: MS622
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

END CAP CRACKED. REPLACED WITH SERVICEABLE ASSY.
